# SDR SWAA2022031609269

- Difficulty date: September 6, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30357
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.C.B. FWD CORNER SCUFF PLATE IS CRACKED / AFT CARGO BAY FWD CORNER SCUFF PLATE REPAIRED ON EA 1-A53-2076 REV 11
